# SDR SIMA200327911

- Difficulty date: October 5, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE GALLEY HAT BEAM AT FRAME 22 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  BLENDED THE CORRODED AREA AND PERFORMED AN NDT INSPECTION.  CLEANED, TREATED AND APPLIED EPOXY PRIMER TO BLENDED AREA.  FABRICATED A DOUBLER REPAIR DONE IAW EMB 145 SRM, SRM EMB 145/1142 REV 22, CHAPTER 53-21-10 FIGURE 207.  (M)
